The relation between mixed and rough SDEs and its application to numerical methods

Neuenkirch, Andreas ; Shalaiko, Taras

Additional URL:
Document Type: Article
Year of publication: 2015
The title of a journal, publication series: Stochastic Analysis and Applications
Volume: 33
Issue number: 5
Page range: 927-942
Place of publication: Philadelphia, Pa.
Publishing house: Taylor & Francis
ISSN: 0736-2994 , 1532-9356
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II: Stochastische Numerik (Neuenkirch 2013-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

BASE: Neuenkirch, Andreas ; Shalaiko, Taras

Google Scholar: Neuenkirch, Andreas ; Shalaiko, Taras

ORCID: Neuenkirch, Andreas ORCID: 0000-0002-0419-1225 ; Shalaiko, Taras

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item